# SDR ASOA20111218019

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 24,904 hours, 19,005 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 685
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 18,394 hours, 14,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AFTER 10,000 MSL THEY RECEIVED A BLEED 1 VALVE FAIL MESSAGE. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 ENGINE BLEED VALVE AND THE NR1 BLEED PUSH BUTTON.  OPS CHECKED GOOD.
